# SDR CA110824003

- Difficulty date: August 22, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 64,399 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED AN AFT CARGO SMOKE WARNING ON THE GROUND, WHICH MX INVESTIGATED.  ON APPROACH THE CREW AGAIN REPORTED ANOTHER BRIEF AFT CARGO SMOKE WARNING.   CARGO FWD BAY SMOKE RED ECAM ALERT CAME ON FOR LESS THAN 2 SECONDS 3 TIMES DURING FLIGHT.  DID NOT FIRE EXTINGUISHER.  BELIEVE IT WAS SPURIOUS GLITCH.  SDCU 1 + SCDU 2 RESET ON GROUND MSG CLEARED.  SDCU TEST C/O NO FAULTS FOUND. SYS CONSIDERED SERVICIABLE.
